# SDR ASOA201001592

- Difficulty date: October 12, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM CAP BETWEEN LBL 9 AND LBL 27 AT APPROX FS 585 HAS MINOR CORROSION.  TRANSVERSE BEAM CAP CORROSION UPON INVESTIGATION IS OVER THE LIMIT.  REQUIRES REPLACEMENT AND INSTALLATION.  REMOVED AND DRILLED NEW BEAM CAP IAW SRM 51-42-06 AND SRM 51-42-21.  NEW SERVICEABLE PLATE REQUIRES INSTALL.  INSTALLED NEW SERVICEABLE PLATE IAW SRM 51-42-06 & SRM 51-42-21.  NEW PLATE WAS DRILLED UP IAW SRM 51-40-11. (CLOSED)
